# SDR CALA2021010600014

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 86,125 hours, 33,149 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102EH2EB
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF ADR 1 AND 3 / .ADR 1 REPLACED TAT SENSOR 11FP1, REF TASK 34-11-18-000-001-A.  OPERATIONS CHECK PASS.  S/N OFF 0892.  S/N ON 8166.  TRACKING NR 1182604.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1182604 SN OFF 0892 IPC REFERENCE  32-11-18-000-001-A SENSOR, TOTAL T  OFF 31-4112-9-9001 0892 ON 31-4112-9-9001 8166.
